| Model Number |
9MM TENDON STRIPPER BLA |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 05/05/2022, it was reported by a sales representative via sems that a ar-2385-09 tendon stripper blade is dull.This was discovered on 05/04/2022 during a quad acl when attempting to harvest the graft the stripper blade was too dull to cut.The case was completed by free hand rather than opening another blade.There was no patient effect reported.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause of the failure is use error due to excessive force on the device.